# SDR 95ZZZX6779

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12LC
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0176009
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encode Disc
- Part number: 35346
- Condition: Mismfg
- Location: Encode Alt
- Component: Unitedinst, 50353P1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATC ASKED PILOT SEVERAL TIMES TO TURN OFF THE ALTITUDE PORTION OF THE TRANSPONDER BECAUSE OF ERRONEOUS CODE.  BENCH CHECKING, CODE ERRATIC AND BLANKING IN SOME ZONES.  CODE TRACKS FOUND TO BE ECCENTRIC RELATIVE TO THE SHAFT PIVOTS.  SUBMITTER STATED THIS WAS A FACTORY SEALED INSTRUMENT AFTER CODE DISC MADE CONCENTRIC, CODE OK.
